# SDR DALA2015111006853

- Difficulty date: October 15, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,628 hours, 27,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREAS OF FUEL ACCESS PLANTE 620CB RT WING.  FOUND OUT OF LIMITS.  REPLACED FUEL ACCESS PANEL.
